| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (cloudy) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission 07-aug-2018 device evaluation: the device has been returned and evaluated by product analysis on 23-jul-2018 with the following findings: during investigation, the pump was powered up to a fully clear and functional display.The reported cloudy complaint was duplicated due moisture corrosion.The pump cover was removed to find further moisture corrosion on the power printed circuit board, display circuit, and to the continuous glucose monitoring module.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.